# SDR ASAA2015020810588

- Difficulty date: February 8, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 30,266 hours, 9,089 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: Inoperative
- Location: Rt Fuel Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUELING PANEL QUANTITY INDICATOR INOPERATIVE.  COCKPIT GAUGE READS CORRECTLY.  ACFT GROUNDED.  RT MAIN FUEL GAUGE AT REFUELING PANEL, OPS NORMAL. ACCOMPLISHED FQIS BITE, REF FIM 28-41-00-810-801, NO FAULTS NOTED.
